• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

weird mouth rash-ytpe thing


Gold Member
Have any of you experienced anything like this on LT?

I suspect i may have developed some kind of rash but not sure if it'#s LT related. I'm not at home again for another week so can't go to doctor or my pharmacist. Any of you experienced this at all?

I've got 2/3 almost dry patches of skin 2 on my bottom lip where it meets my normal skin, and one at side of mouth.

no scabs, no pain, no changes in toiletries, no changes in food (obviously!) no change in drink (am well hydrated on LT with water and black coffee and not changed coffee brands) and there's been no kissing anyone dodgy (or otherwise :rolleyes:)

Probably been coming and going a little bit over the last week or 2, but it's at its worst now.

May visit a local pharmacy tomorrow morning and see if they can suggest anything. horrid thought that crossed my mind was impetigo, but i don't think it will be.

anything similar for anyone?
Get Rid of this ad and join in on the conversation for free today! Tap here!
Eee i have no idea what it could be! But if you pop along to the pharmacy they might be able to help.

And as you've been on LT for over 13 weeks i doubt its that...or it might be..but wouldnt it of happend sooner?


Gold Member
well it's the only thing going in my gob so that's why i thought it could be related, lol!

i feel like it's massively noticeable but actually probably isn't to anyone but me, it's quite subtle just a slight colouring. will go to chemist near mum's tomorrow morning, they may have a suggestion :)
Good luck! im sure its nothing to worry about

Similar threads